# SDR MALA020248

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N534XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2370
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Connector
- Condition: Defective
- Location: Oil System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON APPROACH OF FLIGHT 3653, NR 4 ENGINE OIL PRESSURE DROP TO ZERO.  LOW OIL PRESSURE LIGHT REMAIN OUT.  AFTER LANDING PILOT SHUTDOWN ENGINE.  LIGHT CAME ON AND INDICATED PRESSURE PEGGED OUT.  MAINTENANCE REPLACED P1 CONNECTOR AT 442-00-00.
